Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 5, 2016, 5:35 PM EDT for Jenkins County, Screven County, Georgia; Allendale County, South Carolina. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 5:35 PM EDT (21:35 UTC)
- Expired
- Jul 5, 2016, 6:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jenkins County, GA, Screven County, GA, Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:12 PM EDT | TSTM WND DMG | 8 Se Burtons Ferry Land, SC | ALLENDALE CO WARNING POINT REPORTS A TREE DOWN AT THE INTERSECTION OF HWY 3 AND COHENS BLUFF ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758
WUUS52 KCHS 052135
SVRCHS
GAC165-251-SCC005-052230-
/O.NEW.KCHS.SV.W.0070.160705T2135Z-160705T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
535 PM EDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
JENKINS COUNTY IN SOUTHEASTERN GEORGIA...
SCREVEN COUNTY IN SOUTHEASTERN GEORGIA...
ALLENDALE COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 535 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF BARNWELL TO 8 MILES WEST OF
MILLEN...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLENDALE...MILLEN...SYLVANIA...BUTTS...FAIRFAX...HILTONIA...
SYCAMORE...MARTIN AND ROCKY FORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3280 8214 3295 8187 3295 8182 3291 8176
3304 8156 3310 8161 3315 8152 3311 8137
3311 8118 3303 8108 3294 8124 3291 8124
3289 8128 3284 8126 3264 8154 3263 8180
3265 8184 3262 8192 3262 8202 3266 8208
TIME...MOT...LOC 2135Z 261DEG 49KT 3316 8147 3281 8209
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
857
WWUS52 KCHS 052151
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
551 PM EDT TUE JUL 5 2016
GAC165-251-SCC005-052230-
/O.CON.KCHS.SV.W.0070.000000T0000Z-160705T2230Z/
JENKINS GA-SCREVEN GA-ALLENDALE SC-
551 PM EDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR JENKINS...SCREVEN AND ALLENDALE COUNTIES...
AT 551 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF ALLENDALE TO NEAR MILLEN...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...MILLEN...SYLVANIA...BUTTS...FAIRFAX...HILTONIA...
SYCAMORE...MARTIN...MILLETT AND ROCKY FORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3280 8214 3295 8187 3295 8182 3291 8176
3304 8156 3310 8161 3315 8152 3311 8137
3311 8118 3303 8108 3294 8124 3291 8124
3289 8128 3284 8126 3264 8154 3263 8180
3265 8184 3262 8192 3262 8202 3266 8208
TIME...MOT...LOC 2151Z 269DEG 36KT 3310 8145 3275 8202
HAIL...<.75IN
WIND...60MPH
$$887
WWUS52 KCHS 052201
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
601 PM EDT TUE JUL 5 2016
GAC165-251-SCC005-052230-
/O.CON.KCHS.SV.W.0070.000000T0000Z-160705T2230Z/
JENKINS GA-SCREVEN GA-ALLENDALE SC-
601 PM EDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR JENKINS...SCREVEN AND ALLENDALE COUNTIES...
AT 601 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF ALLENDALE TO NEAR MILLEN...MOVING EAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...MILLEN...SYLVANIA...BUTTS...FAIRFAX...MARTIN...MILLETT...
HILTONIA...SYCAMORE AND ROCKY FORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3295 8187 3295 8182 3291 8176 3304 8156
3310 8161 3315 8152 3311 8137 3311 8118
3303 8108 3294 8124 3291 8124 3289 8128
3284 8126 3264 8154 3263 8180 3265 8184
3262 8192 3262 8202 3266 8208 3280 8214
TIME...MOT...LOC 2201Z 261DEG 49KT 3311 8135 3276 8192
HAIL...<.75IN
WIND...60MPH
$$223
WWUS52 KCHS 052226
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
626 PM EDT TUE JUL 5 2016
GAC165-251-SCC005-052236-
/O.EXP.KCHS.SV.W.0070.000000T0000Z-160705T2230Z/
JENKINS GA-SCREVEN GA-ALLENDALE SC-
626 PM EDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS...SCREVEN AND
ALLENDALE COUNTIES WILL EXPIRE AT 630 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3295 8187 3295 8182 3291 8176 3304 8156
3310 8161 3315 8152 3311 8137 3311 8118
3303 8108 3294 8124 3291 8124 3289 8128
3284 8126 3264 8154 3263 8180 3265 8184
3262 8192 3262 8202 3266 8208 3280 8214
TIME...MOT...LOC 2225Z 261DEG 49KT 3311 8135 3276 8192
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:03 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 5, 4:03 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
403 PM EDT TUE JUL 5 2016
.SYNOPSIS...
Atlantic high pressure will prevail through the week while a low
pressure trough persists inland. A weak cold front should approach
the area early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
This evening: The synoptic pattern features a ridge of high
pressure centered off the Southeast coast and a trough spread
across the interior Carolinas. A short wave is passing over the
Tennessee Valley and northern Georgia, generating convection. This
convection will move east northeastward in conjunction with the
wave. Across our area, a cap and some dry air aloft has suppressed
convection to only a few light showers through early this
afternoon.
Of bigger concern continues to be the convection currently in
Georgia moving towards our area. SPC has this area in a marginal
risk and mid-level flow around 20 kt is pointing these storms in
our general direction, maybe slightly northward. Despite SPC
keeping our area in a general risk, these convective
clusters/lines could make it into our westernmost counties after 5
or 6 PM. Models have SBCAPEs here around 3,000 J/kg at this time
with PWATs around 2 inches. The drier air aloft is causing DCAPEs
in excess of 1,000 J/kg. Any severe thunderstorms that
develop/move in this area could generate damaging winds.
As for the heat, heat indices are barely making it to 110 degrees
across the areas with the heat advisories. As a result, the
advisories may need to be dropped early.
After midnight: Convection should dissipate followed by generally
quiet weather. It is going to be another steamy summer night with
coastal areas struggling to fall below 80 degrees. Interior
locations should fall into the upper 70s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday and Wednesday night: Aloft the pattern will feature a
large upper anticyclone north of the Bahamas with nearly zonal flow
back across the Tennessee valley and into the central CONUS. The
forecast area will be stuck in between, with one embedded shortwave
progged to cross the southern Appalachians and approach from the
northwest late in the day. At the surface, Atlantic high pressure
will align south of the area with a lee trough situated inland. It
looks like another day where the bulk of convective activity remains
displaced to the inland within the surface trough or across the
higher terrain of the Appalachians. One thing to keep an eye on will
be to see if any upstream development ahead of the aforementioned
shortwave aloft can organize and move east of the surface trough
towards the area in the evening. Otherwise, it looks like another
day where 20-30 POP's will suffice. Also of note, highs will once
again top out in the upper 90s with dew points in the low to mid
70s. Heat index values will top out around 110 and we may need
another heat advisory for many areas. Overnight, any lingering
showers and storms will quickly come to an end with the loss of
diurnal heating. Lows will only fall into the upper 70s for most
areas and warm/muggy conditions will continue.
Thursday through Friday: The overall pattern will remain the same on
Thursday with another embedded shortwave progged to approach the
area and pass by to the north in the afternoon/evening. Behind this
feature, a large area of NVA looks to spread in for Friday and
should result in even lower potential for showers and thunderstorms.
Thursday may be the day with the best chance for showers and storms,
mainly further north where the upper level feature will track
closest. Conditions will remain hot, thanks to persistent west to
southwest winds. Friday looks like the hottest day of this stretch,
with some areas possibly reaching 100. If this were to happen at the
Charleston International Airport (KCHS), it would be the first 100
degree day since June 21st 2011. Similarly at the Savannah
International Airport (KSAV), it would be the first 100 degree day
since August 23rd 2014.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Deep-layered ridging as well as a downsloping wind will persist over
the southeastern United States this weekend into early next week. The
setup will favor less shower and thunderstorm coverage, but hot and
humid conditions. Greater chances of precip should arrive early next
week as a weak cold front shifts south over the Mid-Atlantic states,
before stalling just north of the area.
The main issue will focus on hot and humid conditions each afternoon.
As the Atlantic ridge and a downsloping wind persist over the area,
temps will likely peak in the mid/upper 90s away from the coast each
day. Some locations could even hit the 100 degree mark well inland on
Saturday. The main question will be how much sfc dewpts mix out
during afternoon hours given the westerly downsloping wind. At this
time, sfc dewpts should remain around 70 degrees where temps are
warmest. These temps/dewpts support max heat index values between
104-109 degrees Saturday through Tuesday. Should temps trend warmer
or moisture levels remain higher than anticipated, Heat Advisories
could be needed, especially on Saturday when afternoon temps are
expected to be the hottest over the long-term period.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR. There is the potential for thunderstorms through this
evening, but the overall potential is too low to include in the
current TAFs.
Extended Aviation Outlook: Brief periods of flight restrictions are
possible with afternoon/evening thunderstorms Wednesday or
Thursday. Otherwise, VFR will prevail.
&&
.MARINE...
Tonight: A Small Craft Advisory remains in effect until midnight
for AMZ350 due to SW winds gusting to 25 kt, mainly across the
northeastern portion of the zone. We opted to not include
Charleston Harbor in the advisory because we're only expecting a
few gusts to 25 kt through early this evening, limited to the
harbor entrance. Additionally, 1-2 ft waves will be limited mainly
to the entrance. Elsewhere, the persistent pattern continues
through tonight with SW winds surging to 15-20 kt through this
evening, then easing overnight. Seas will average 2-3 ft nearshore
and 3-5 ft well offshore during the time of peak winds.
Wednesday through Sunday: The overall pattern will remain the same
through the weekend and will feature the local waters caught between
an inland trough of low pressure and high pressure over the open
Atlantic. This will drive a prevailing moderate southwest flow which
will surge to 15-20 knots at times, highest offshore and near
seabreeze circulations pinned near the coast. Seas will range
between 2-4 ft.
&&
.CLIMATE...
Record High Minimum Temperatures for July 5...
KCHS...78 set in 2012.
KCXM...81 set in 1993 and previous.
KSAV...78 set in 1980 and previous.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 7 PM EDT this evening for GAZ087-088.
SC...Heat Advisory until 7 PM EDT this evening for SCZ040-042>045-
047>052.
MARINE...Small Craft Advisory until midnight EDT tonight for AMZ350.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...DPB
AVIATION...
MARINE...
CLIMATE...Hazardous weather outlook, Jul 5, 4:33 AM EDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 433 AM EDT TUE JUL 5 2016 GAZ087-088-SCZ040-042>045-047>052-060845- JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 433 AM EDT TUE JUL 5 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT...THE COMBINATION OF AFTERNOON TEMPS IN THE MID TO UPPER 90S AND SFC DEWPOINTS IN THE LOW TO MID 70S COULD PRODUCE HEAT INDEX VALUES THAT APPROACH 110 DEGREES AWAY FROM THE COAST. HEAT ADVISORIES COULD BE NEEDED DURING AFTERNOON HOURS...ESPECIALLY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ099>101-114>119-137>141-060845- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN- INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH- 433 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT...THE COMBINATION OF AFTERNOON TEMPS IN THE MID TO UPPER 90S AND SFC DEWPOINTS IN THE LOW TO MID 70S COULD PRODUCE HEAT INDEX VALUES THAT APPROACH 110 DEGREES AWAY FROM THE COAST. HEAT ADVISORIES COULD BE NEEDED DURING AFTERNOON HOURS...ESPECIALLY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-060845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 433 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 5:17 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EDT TUE JUL 5 2016
GAZ087-088-052145-
SCREVEN GA-JENKINS GA-
517 PM EDT TUE JUL 5 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS AND SCREVEN
COUNTIES UNTIL 545 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
WAYNESBORO TO NEAR SWAINSBORO...AND MOVING EAST AT 45 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MILLEN...BUTTS...ROCKY FORD...HERNDON...SCARBORO...PERKINS...WOODCLIFF AND
EMMALANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
3295 8182 3291 8176 3298 8165 3298 8164
3265 8176 3265 8184 3264 8188 3262 8202
3266 8208 3283 8215
TIME...MOT...LOC 2116Z 275DEG 38KT 3297 8211 3263 8238The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 3:13 AM EDT | Heat Advisory | CHS | Jenkins, Screven | 15 hr |
| Jul 5, 5:17 PM EDT | Special Weather Statement | CHS | Jenkins | 28 min |
| Jul 5, 6:18 PM EDT | Special Weather Statement | CHS | Bulloch, Effingham | 42 min |
| Jul 5, 12:42 AM EDT | Small Craft Advisory | CHS | 4 hr | |
| Jul 5, 5:33 AM EDT | Small Craft Advisory | CHS | 16 hr | |
| Jul 5, 6:46 PM EDT | Special Weather Statement | CHS | Berkeley, Dorchester | 59 min |
| Jul 5, 7:06 PM EDT | Special Weather Statement | CHS | Colleton | 39 min |
| Jul 5, 7:37 PM EDT | Special Weather Statement | CHS | Beaufort, Berkeley, Charleston | 38 min |
| Jul 5, 7:46 PM EDT | Special Marine Warning | CHS | 59 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.